Estimate of a sum of Legendre symbols
Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 764-767
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_4_a7,
author = {N. M. Korobov},
title = {Estimate of a sum of {Legendre} symbols},
journal = {Doklady Akademii Nauk},
pages = {764--767},
year = {1971},
volume = {196},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a7/}
}
N. M. Korobov. Estimate of a sum of Legendre symbols. Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 764-767. http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a7/